MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC25028
Medical Device Problem Codes Difficult to Remove (1528); Device Issue (2379); Mechanical Jam (2983); Positioning Problem (3009)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distal shaft of the catheter was found kinked.Thus, the inner lumen of the catheter did not allow guidewire advancement during lab analysis.A review of same lot history record identified no manufacturing nonconformities.Additionally, a review of the complaint history identified, no other incident from same lot.Based on the information reviewed, there is no indication of product quality issue with respect to manufacturing, design and labelling.Please note: this is the first electronic report being filed, and it was delayed due to the sign up process with the esg webtrader system.
 
Event or Problem Description
Mozectm nc rx percutaneous transluminal coronary angioplasty (ptca) 2.50mm x 28mm was tracked over a non-cordis wire and inflated at twenty atmospheres (20atm).The balloon initially tacked well over the wire but after multiple inflations, when the user was pulling the balloon out, the wire got stuck into the balloon.The balloon and the wire were removed together and the balloon was rewired.The procedure was conducted for a chronic total occlusion (cto) of the left anterior descending (lad).No patient injury has been reported.

Brand Name
MOZEC NC- RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD
bilakhia house
muktanand marg, chala
vapi, gujarat 39619 1|
IN  396191|
MDR Report Key7033679
Report Number3009613036-2017-00001
Device Sequence Number2037758
Product Code LOX
UDI-Device Identifier18906029358254
UDI-Public18906029358254
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2019
Device Model NumberMNC25028
Device Catalogue NumberMNC25028
Device Lot NumberMNCE49
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;